# SDR DHL200070928C

- Difficulty date: July 11, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R BETWEEN BS 360 AND 380 CORODED.  REMOVED TIE FITTING PER SRM 51-30-2.  REMOVED DAMAGED SECTION AND INSTALLED STRINGER REPAIRS AT STR 26R BETWEEN BS 360 AND 380 PER SRM 53-10-3.  REINSTALLED TIE FITTING PER SRM 51-10-1.
